Further theoretical justification of the κ-samples variation approach for discrete-time takagi-sugeno fuzzy systems

Dong Hwan Lee, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Therecently developed k-samples variation approach is known as a powerful way to reduce the conservativeness of existing stability and stabilization conditions for discrete-time Takagi- Sugeno (T-S) fuzzy systems. In this approach, the Lyapunov functions under consideration are not necessarily decreasing at every sample but are allowed to decrease every k samples, which is evidently less restrictive than classical approaches. Consequently, less-conservative linear-matrix-inequality (LMI) conditions were derived. In addition, it was proved that, for two positive integers k1 and k2, if the condition for k = k1 is fulfilled, then those corresponding to k = k2 are also satisfied when k2 is the divisor of k1 . In this letter, we prove that, if the condition for k = k2 admits a solution, then those corresponding to anykκk2 are also solvable.

Original languageEnglish
Article number5674079
Pages (from-to)594-597
Number of pages4
JournalIEEE Transactions on Fuzzy Systems
Volume19
Issue number3
DOIs
Publication statusPublished - 2011 Jun 1

Fingerprint

Takagi-Sugeno Fuzzy Systems
Fuzzy systems
Lyapunov functions
Linear matrix inequalities
Justification
Discrete-time
Stabilization
Conservativeness
Divisor
Lyapunov Function
Matrix Inequality
Linear Inequalities
Decrease
Integer

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Artificial Intelligence
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

@article{60a0faf91e474d1ab0013a62390a8471,
title = "Further theoretical justification of the κ-samples variation approach for discrete-time takagi-sugeno fuzzy systems",
abstract = "Therecently developed k-samples variation approach is known as a powerful way to reduce the conservativeness of existing stability and stabilization conditions for discrete-time Takagi- Sugeno (T-S) fuzzy systems. In this approach, the Lyapunov functions under consideration are not necessarily decreasing at every sample but are allowed to decrease every k samples, which is evidently less restrictive than classical approaches. Consequently, less-conservative linear-matrix-inequality (LMI) conditions were derived. In addition, it was proved that, for two positive integers k1 and k2, if the condition for k = k1 is fulfilled, then those corresponding to k = k2 are also satisfied when k2 is the divisor of k1 . In this letter, we prove that, if the condition for k = k2 admits a solution, then those corresponding to anykκk2 are also solvable.",
author = "Lee, {Dong Hwan} and Park, {Jin Bae} and Joo, {Young Hoon}",
year = "2011",
month = "6",
day = "1",
doi = "10.1109/TFUZZ.2010.2102039",
language = "English",
volume = "19",
pages = "594--597",
journal = "IEEE Transactions on Fuzzy Systems",
issn = "1063-6706",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "3",

}

Further theoretical justification of the κ-samples variation approach for discrete-time takagi-sugeno fuzzy systems. / Lee, Dong Hwan; Park, Jin Bae; Joo, Young Hoon.

In: IEEE Transactions on Fuzzy Systems, Vol. 19, No. 3, 5674079, 01.06.2011, p. 594-597.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Further theoretical justification of the κ-samples variation approach for discrete-time takagi-sugeno fuzzy systems

AU - Lee, Dong Hwan

AU - Park, Jin Bae

AU - Joo, Young Hoon

PY - 2011/6/1

Y1 - 2011/6/1

N2 - Therecently developed k-samples variation approach is known as a powerful way to reduce the conservativeness of existing stability and stabilization conditions for discrete-time Takagi- Sugeno (T-S) fuzzy systems. In this approach, the Lyapunov functions under consideration are not necessarily decreasing at every sample but are allowed to decrease every k samples, which is evidently less restrictive than classical approaches. Consequently, less-conservative linear-matrix-inequality (LMI) conditions were derived. In addition, it was proved that, for two positive integers k1 and k2, if the condition for k = k1 is fulfilled, then those corresponding to k = k2 are also satisfied when k2 is the divisor of k1 . In this letter, we prove that, if the condition for k = k2 admits a solution, then those corresponding to anykκk2 are also solvable.

AB - Therecently developed k-samples variation approach is known as a powerful way to reduce the conservativeness of existing stability and stabilization conditions for discrete-time Takagi- Sugeno (T-S) fuzzy systems. In this approach, the Lyapunov functions under consideration are not necessarily decreasing at every sample but are allowed to decrease every k samples, which is evidently less restrictive than classical approaches. Consequently, less-conservative linear-matrix-inequality (LMI) conditions were derived. In addition, it was proved that, for two positive integers k1 and k2, if the condition for k = k1 is fulfilled, then those corresponding to k = k2 are also satisfied when k2 is the divisor of k1 . In this letter, we prove that, if the condition for k = k2 admits a solution, then those corresponding to anykκk2 are also solvable.

UR - http://www.scopus.com/inward/record.url?scp=79958014914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79958014914&partnerID=8YFLogxK

U2 - 10.1109/TFUZZ.2010.2102039

DO - 10.1109/TFUZZ.2010.2102039

M3 - Article

VL - 19

SP - 594

EP - 597

JO - IEEE Transactions on Fuzzy Systems

JF - IEEE Transactions on Fuzzy Systems

SN - 1063-6706

IS - 3

M1 - 5674079

ER -